# SDR AALA201703169035

- Difficulty date: March 13, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 47,240 hours, 19,242 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT MAIN TANK AFT FUEL PUMP LOW PRESSURE LIGHT DISAGREE WITH PUMP STATUS.  TRANSFERRED FUEL INTO LEFT WING FUEL TANK, PRIMED LEFT MAIN TANK AFT FUEL PUMP IAW AMM 28-22-41.  LOW PRESSURE LIGHT WENT OUT AND PUMP OPERATES PROPERLY.  OPERATIONAL CHECK GOOD.  (CLOSED)
